# SDR E81RJW304141

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- Aircraft: N149QS
- Make and model: Beech 400A
- Aircraft serial: RK473
- Aircraft time: 1,967 hours, 1,888 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, FLIGHT CREW NOTED RED WARNING LIGHT IN LANDING GEAR CONTROL HANDLE REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  FLIGHT CREW RETURNED TO DEPARTURE, LANDING NORMAL.  DURING TROUBLESHOOTING OF RETRACTION/EXTENSION SYS, AT REDUCED (950 PSI) PRESSURE NOTED NLG DOORS RIGGED EXCESSIVELY TIGHT.  RE-ADJUSTED THE NOSE GEAR DOORS RIGGING IAW THE HBC SERIES MM 32-20-00 AND NOTED LANDING GEAR RETRACTION/EXTENSION SYS OPS NORMAL. RECOMMEND NOSE GEAR AND DOORS RIGGING BE DONE CLOSELY AS NOTED IN THE MM AS COLD WEATHER AND WINTER OPERATIONS SEEM TO AGGRAVATE ANY LANDING GEAR MISRIGGING.
